MathSciNet Relay Station
MathSciNet bibliographic data
MR562546 70H30 (58F05 58F22)
Clarke, Frank H.; Ekeland, Ivar Hamiltonian trajectories having prescribed minimal period. Comm. Pure Appl. Math. 33 (1980), no. 2, 103–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement